World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 02, Issue 04 (December 1993)

No Access
THE PLANARITY PROBLEM FOR SIGNED GAUSS WORDS
  • Pages:359–367

https://doi.org/10.1142/S0218216593000209

No Access
SURGERY AND FOLIATIONS OF KNOT COMPLEMENTS
  • Pages:369–397

https://doi.org/10.1142/S0218216593000210

No Access
On the Linearized Artin Braid Representation
  • Pages:399–412

https://doi.org/10.1142/S0218216593000222

No Access
MINIMAL KNOTTED POLYGONS ON THE CUBIC LATTICE
  • Pages:413–425

https://doi.org/10.1142/S0218216593000234

No Access
CONSTRUCTING LINKS BY PLUMBING FLAT ANNULI
  • Pages:427–429

https://doi.org/10.1142/S0218216593000246

No Access
ON THE G2 LINK INVARIANT
  • Pages:431–451

https://doi.org/10.1142/S0218216593000258

No Access
PRIME DECOMPOSITION OF KNOTS IN LORENZ-LIKE TEMPLATES
  • Pages:453–462

https://doi.org/10.1142/S021821659300026X